MathSciNet Relay Station
MathSciNet bibliographic data
MR2415035 (2009j:35348) 35Q55 (35B30)
Christianson, Hans Cutoff resolvent estimates and the semilinear Schrödinger equation. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3513–3520.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement